# SDR SIMA20201125001

- Difficulty date: November 25, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 39,884 hours, 34,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM AFT CABIN FLOOR EMERGENCY LIGHT STRIP INOPERABLE.  C/A: REPAIRED WIRE FOR 2ND FROM AFT EMERGENCY FLOOR LIGHT STRIP,AW SWPM 20-21-00.  OPERATIONS CHECK GOOD, REFERENCE WIP NR 1.  INSTALLED 2ND FROM AFT EMERGENCY FLOOR LIGHT STRIP, IAW EMB145 AMM 33-50-12-400-801.
